# SDR IPXA2574478

- Difficulty date: July 2, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545754
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CARGO COMPARTMENT FLOORBOARD 232XJF DELAMINATED.     FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
